# SDR HEEA968473

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5737T
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Defective
- Location: Spur Adapter
- Component: 23033191
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:    METAL DEPOSIT ON ONE SPUR ADAPTER GEARSHAFT GEARTOOTH.  ALSO REMOVED FRONT SUPPORT DUE TO DEPTH BELOW SPECS ON FRONT SUPPORT FORWARD #1 BEARING HOUSING BORE. INSTALLED A NEW FRONT SUPPORT AND NEW SPUR ADAPTER GEARSHAFT.  SUBMITTAL FOR CREDIT AND SHIPPING ACCOMPLISHED ON AFA#29333A.  SEE MMIR# HEEA0008472 FOR FRONT SUPPORT  INFORMATION.
